# SDR AALA201612169005

- Difficulty date: December 9, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 60,951 hours, 22,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: D5311281700400
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BETWEEN FRAME 12 AND 24 AT +Y1292.  REPLACED THE FLOOR SUPPORT SRM 51-72-11 AND 51-42-11.
